On the mean-value property of superharmonic functions

Tom 93 / 2008

Robert Dalmasso Annales Polonici Mathematici 93 (2008), 85-90 MSC: Primary 31B05. DOI: 10.4064/ap93-1-7

Streszczenie

We complement a previous result concerning a converse of the mean-value property for smooth superharmonic functions. The case of harmonic functions was treated by Kuran and an improvement was given by Armitage and Goldstein.

Autorzy

  • Robert DalmassoLaboratoire Jean Kuntzmann
    Equipe EDP
    Tour IRMA – BP 53
    38041 Grenoble Cedex 9, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek